Advertisement

International Journal of Theoretical Physics

, Volume 15, Issue 11, pp 825–828 | Cite as

Nonuniqueness of a massive spin-2 theory

  • J. B. Nunes
Article
  • 26 Downloads

Abstract

The nonunique nature of massive spin-2 fields is explicitly shown in this paper through the construction of all possible field equations, using Dirac formalism for spin-1/2 fields. Out of these four possible theories, we point out two that do not show up scalar representations.

Keywords

Field Theory Elementary Particle Quantum Field Theory Field Equation Scalar Representation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Reference

  1. Nunes, J. B. (1973).Massive Spin-Two Fields and General Relativity,” Ph.D. Thesis, University of London, King's College.Google Scholar

Copyright information

© Plenum Publishing Corp. 1977

Authors and Affiliations

  • J. B. Nunes
    • 1
  1. 1.Departamento de FísicaUniversidade Federal Rural do Rio de JaneiroItaguai Rio de JaneiroBrazil

Personalised recommendations